# SDR CALA9800763

- Difficulty date: April 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83870
- Make and model: Doug DC-9-82
- Aircraft serial: 48056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Fitting
- Part number: 4917851505
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T-FITTING CRACKED (2) AT LEFT SIDE ON FORWARD SIDE IN LINE WITH LATCHING MECHANISM, AFT ENTRY DOOR.  REMOVED AND REPLACED FITTING PER SRM 51-30-0.
